# SDR USAA2013091900011

- Difficulty date: September 18, 2013
- Submitted: September 19, 2013
- Operation: Air carrier
- Aircraft: N805AW
- Make and model: Airbus A319-132
- Aircraft serial: 1049
- Aircraft time: 49,489 hours, 20,430 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lens
- Condition: Missing
- Location: Emergency Light
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MX REPORTED THE R2 DOOR FRAME EXIT LIGHT MISSING LENS.  MX REPLACED R2 DOOR FRAME EXIT LIGHT LENS AS REQUIRED.
